# SDR GTIA9700346

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM307BPEGPL
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 640 - FORWARD FIRST ROW OF RED EMERGENCY EXITS LIGHTS HAS BULB MISSING.  INSTALLED NEW BULB, OPS CHECK GOOD. (M)
